Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 635263, 12 pages
http://dx.doi.org/10.1155/2013/635263
Research Article

Iterative Scheme for Solving Optimal Transportation Problems Arising in Reflector Design

1Department of Mathematics, Western Washington University, Bellingham, WA 98225, USA
2Program in Applied Mathematics, University of Arizona, Tucson, AZ 85716, USA

Received 29 July 2013; Accepted 5 September 2013

Academic Editors: M.-H. Hsu, G. Mishuris, L. Rebollo-Neira, and Q. Song

Copyright © 2013 Tilmann Glimm and Nick Henscheid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tilmann Glimm and Nick Henscheid, “Iterative Scheme for Solving Optimal Transportation Problems Arising in Reflector Design,” ISRN Applied Mathematics, vol. 2013, Article ID 635263, 12 pages, 2013. https://doi.org/10.1155/2013/635263.